American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E07) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Jacobo Pejsachowicz. Bifurcation of homoclinics of Hamiltonian systems. Proc. Amer. Math. Soc. 136 (2008) 2055-2065. MR 2383511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jacobo Pejsachowicz. Bifurcation of homoclinics. Proc. Amer. Math. Soc. 136 (2008) 111-118. MR 2350395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Bryan P. Rynne. Global bifurcation in generic systems of nonlinear Sturm-Liouville problems. Proc. Amer. Math. Soc. 127 (1999) 155-165. MR 1487336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] P. M. Fitzpatrick and Jacobo Pejsachowicz. A local bifurcation theorem for $C\sp 1$-Fredholm maps . Proc. Amer. Math. Soc. 109 (1990) 995-1002. MR 1009988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1